RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Krupchik, Ekaterina Nikolaevna

Statistics Math-Net.Ru
Total publications: 7
Scientific articles: 7

Number of views:
This page:35
Abstract pages:381
Full texts:114
Candidate of physico-mathematical sciences

http://www.mathnet.ru/eng/person120910
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2005
1. N. A. Izobov, E. N. Krupchik, “The Construction of a Pfaff System with Arbitrary Piecewise Continuous Characteristic Power-Law Functions”, Differ. Uravn., 41:2 (2005),  177–185  mathnet  mathscinet; Differ. Equ., 41:2 (2005), 184–194
2004
2. E. N. Krupchik, “A description of exponent sets of a solution of a Pfaffan linear system with trivial characteristic sets”, Differ. Uravn., 40:10 (2004),  1319–1324  mathnet  mathscinet; Differ. Equ., 40:10 (2004), 1389–1394
2003
3. N. A. Izobov, E. N. Krupchik, “A Joint Description of the Boundary Exponent Sets of a Solution of a Linear Pfaff System: II”, Differ. Uravn., 39:4 (2003),  453–464  mathnet  mathscinet; Differ. Equ., 39:4 (2003), 485–496
4. N. A. Izobov, E. N. Krupchik, “A Joint Description of the Boundary Exponent Sets of a Solution of a Linear Pfaff System: I”, Differ. Uravn., 39:3 (2003),  308–319  mathnet  mathscinet; Differ. Equ., 39:3 (2003), 331–343
2002
5. N. A. Izobov, E. N. Krupchik, “The Construction of a Pfaff Linear System Whose Solutions Have an Arbitrary Given Boundary Lower Exponent Set”, Differ. Uravn., 38:10 (2002),  1310–1321  mathnet  mathscinet; Differ. Equ., 38:10 (2002), 1393–1405
2001
6. N. A. Izobov, E. N. Krupchik, “Necessary Properties of Boundary Degree Sets of Solutions to Linear Pfaff Systems”, Differ. Uravn., 37:5 (2001),  616–627  mathnet  mathscinet; Differ. Equ., 37:5 (2001), 647–658
1999
7. E. N. Krupchik, “Lower characteristic exponents of nontrivial solutions of Pfaffian systems”, Differ. Uravn., 35:7 (1999),  899–908  mathnet  mathscinet; Differ. Equ., 35:7 (1999), 905–914

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019